See Alike in...

Alike App

Browser

AliceDean

726d

I'm so tired of feeling so down. I lost my brother a year and two months ago and my best (and, really, only) friend is in away atm and has been gone for seven months. It's hard and I feel like I'm losing hope.

    • Ladoo

      726d

      I'm sorry for your loss and your depression is completely valid. A year is very recent and it is a life-changing event. I think coming to terms with your emotions and grieving process (not forgetting, but acknowledging) are the first steps towards feeling other emotions. I haven't personally gone through a loss but I am open to talk if you want someone to talk to. I apologize if this came off as insensitive or pressuring that wasn't my intention.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion